Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Andrew_85

Did Your Accutane Side Effects Subside?

Hey there!

I've been on Accutane for about a week and I've experienced some nasty side effects already! The dry lips and dry face are fine and I keep them in control but I've been getting terrible nose bleeds, chest pain, lower back pain (I weight lift) decreased night vision, and the back of my head is very very sore!

I was wondering if these effects will subside, cuz I've noticed results with accutane and it's only been a week! I think I'm going to stop taking it, what do you guys think?

Share this post


Link to post
Share on other sites

Hey there!

I've been on Accutane for about a week and I've experienced some nasty side effects already! The dry lips and dry face are fine and I keep them in control but I've been getting terrible nose bleeds, chest pain, lower back pain (I weight lift) decreased night vision, and the back of my head is very very sore!

I was wondering if these effects will subside, cuz I've noticed results with accutane and it's only been a week! I think I'm going to stop taking it, what do you guys think?

I'm really surprised the nosebloods started already. That didn't happen to me until well into the treatment, and even then it was still pretty infrequent. I had the decreased night vision the entire time pretty much, but it was never so bad that I couldn't drive. It went away when I finished Accutane. I didn't experience any of the other side effects.

Share this post


Link to post
Share on other sites

I have back pain from day 3 of my treatment! Dizzyness and stomach ache from day 13 on. Nose bleeding started today, day 20. I was on 40 mg/day the first two weeks, but because of the side effects now I only take 20 mg every 2-3 days, when I feel that side effects are getting too much. This really helps me a lot, I feel better the next day and start taking 40 mg again. The back and stomach pains and dizzyness went away now. I also started dividing the dosis into 20 mg/morning 20 mg/evening, instead of taking it in one dose as before. This seems to reduce side effects a bit.

Share this post


Link to post
Share on other sites

I have back pain from day 3 of my treatment! Dizzyness and stomach ache from day 13 on. Nose bleeding started today, day 20. I was on 40 mg/day the first two weeks, but because of the side effects now I only take 20 mg every 2-3 days, when I feel that side effects are getting too much. This really helps me a lot, I feel better the next day and start taking 40 mg again. The back and stomach pains and dizzyness went away now. I also started dividing the dosis into 20 mg/morning 20 mg/evening, instead of taking it in one dose as before. This seems to reduce side effects a bit.

I got headache the first day I took the drug - and then nausea the second and third days.

Its not good times.

bnd.

Share this post


Link to post
Share on other sites

I have back pain from day 3 of my treatment! Dizzyness and stomach ache from day 13 on. Nose bleeding started today, day 20. I was on 40 mg/day the first two weeks, but because of the side effects now I only take 20 mg every 2-3 days, when I feel that side effects are getting too much. This really helps me a lot, I feel better the next day and start taking 40 mg again. The back and stomach pains and dizzyness went away now. I also started dividing the dosis into 20 mg/morning 20 mg/evening, instead of taking it in one dose as before. This seems to reduce side effects a bit.

I got headache the first day I took the drug - and then nausea the second and third days.

Its not good times.

bnd.

for most people, it would go away soon. I had headaches the first 3-4 days, nothing major and it went away. Since then i dont have anymore headaches (this is my 4th week)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×